MathSciNet Relay Station
MathSciNet bibliographic data
MR1356127 (96j:58123) 58F14 (34C37 58F15)
Gruendler, Joseph Homoclinic solutions for autonomous ordinary differential equations with nonautonomous perturbations. J. Differential Equations 122 (1995), no. 1, 1–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement